# SDR VNAA202105281111

- Difficulty date: May 26, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N539EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10318
- Aircraft time: 24,203 hours, 18,696 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WITH BOTH PACKS ON, GOT SMOKE IN LAST 3 ROWS OF CABIN AND IN COCKPIT WITH A BURNING PAPER SMELL. PACKS WERE ON APU BLEED AIR / PERFORMED FIM STEPS OF SMOKE AND/ ABNORMAL SMELL IN THE COCKPIT AND CABIN IAW CRJ 700 FIM 21-21-00-810-806(CONFIG A01) AND FIM 21-22-00-810-806(CONFIG A01) RESPECTIVELY. PERFORMED OPS. TEST OF AIR CONDITIONING DISTRIBUTION SYS. PER AMM 700 AMM 21-51-00-710-801. OPS. TEST IS GOOD.
